advertisement
Question
Posted by: danny | 2010-06-25

concerned

I have red pimples on my tummy and when it clears away it leaves black marks...Please can you advise what causes these pimples..very concerned as it leaves ugly black marks...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Danny - It difficult to say from this side of the screen. Please ask cyberdoc, or pop in to your local pharmacy and ask your pharmacist (not a pharmacy assistant) to have a look.

All the best

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pharmacist | 2010-06-28

Hi Danny - It difficult to say from this side of the screen. Please ask cyberdoc, or pop in to your local pharmacy and ask your pharmacist (not a pharmacy assistant) to have a look.

All the best

Reply to pharmacist
Posted by: xxx | 2010-06-25

Scores of other boys were in hospital after circumcisions gone wrong, with two gangrenous penises amputated in hospital this week, he added.

Reply to xxx

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement